Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 101, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 24, 2011, 4:02 AM CDT for Coal County, Hughes County, Pontotoc County, Oklahoma. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2011, 4:02 AM CDT (09:02 UTC)
- Expired
- Apr 24, 2011, 5:15 AM CDT
- In force
- 73 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Coal County, OK, Hughes County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 100 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 9:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
190
WUUS54 KOUN 240902
SVROUN
OKC029-063-123-241015-
/O.NEW.KOUN.SV.W.0101.110424T0902Z-110424T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
402 AM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHERN COAL COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHERN HUGHES COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 515 AM CDT
* AT 402 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 3 MILES SOUTH OF FITTSTOWN...MOVING NORTHEAST AT 35
MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
DAMAGING WIND GUSTS TO 65 MPH...
* LOCATIONS IN THE WARNING INCLUDE ALLEN...ATWOOD...CALVIN...
CENTRAHOMA...FITTSTOWN...GERTY...JESSE...STONEWALL...STUART AND
TUPELO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES
ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. MOVE
TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3509 9606 3505 9607 3462 9609 3451 9657
3452 9672 3458 9674 3487 9656 3488 9651
3492 9647 3495 9641 3517 9597
TIME...MOT...LOC 0902Z 246DEG 29KT 3458 9660
$$
BURKE3 follow-up statements
775
WWUS54 KOUN 240930
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 AM CDT SUN APR 24 2011
OKC029-063-123-241015-
/O.CON.KOUN.SV.W.0101.000000T0000Z-110424T1015Z/
COAL OK-HUGHES OK-PONTOTOC OK-
430 AM CDT SUN APR 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR EASTERN PONTOTOC...SOUTHERN HUGHES AND NORTHERN COAL COUNTIES...
AT 429 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 5 MILES NORTHEAST OF CENTRAHOMA...MOVING EAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ALLEN...ATWOOD...CALVIN...
CENTRAHOMA...GERTY...STONEWALL...STUART AND TUPELO.
LAT...LON 3509 9606 3505 9607 3462 9609 3459 9651
3473 9665 3487 9656 3488 9651 3492 9647
3517 9597
TIME...MOT...LOC 0929Z 251DEG 33KT 3468 9628
$$
BURKE774
WWUS54 KOUN 240942
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
442 AM CDT SUN APR 24 2011
OKC123-240952-
/O.CAN.KOUN.SV.W.0101.000000T0000Z-110424T1015Z/
PONTOTOC OK-
442 AM CDT SUN APR 24 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
PONTOTOC COUNTY...
LAT...LON 3509 9606 3462 9609 3462 9638 3469 9640
3495 9641 3515 9600
TIME...MOT...LOC 0942Z 252DEG 34KT 3472 9614
$$
OKC029-063-241015-
/O.CON.KOUN.SV.W.0101.000000T0000Z-110424T1015Z/
COAL OK-HUGHES OK-
442 AM CDT SUN APR 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHERN HUGHES AND NORTHEASTERN COAL COUNTIES...
AT 442 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 12 MILES SOUTHEAST OF GERTY...MOVING EAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE ATWOOD...CALVIN...GERTY AND
STUART.
LAT...LON 3509 9606 3462 9609 3462 9638 3469 9640
3495 9641 3515 9600
TIME...MOT...LOC 0942Z 252DEG 34KT 3472 9614
$$
BURKE700
WWUS54 KOUN 241008
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
508 AM CDT SUN APR 24 2011
OKC029-063-241018-
/O.EXP.KOUN.SV.W.0101.000000T0000Z-110424T1015Z/
COAL OK-HUGHES OK-
508 AM CDT SUN APR 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HUGHES AND
NORTHEASTERN COAL COUNTIES WILL EXPIRE AT 515 AM CDT...
THE STORM HAS MOVED OUT OF THE AREA.
LAT...LON 3509 9606 3462 9609 3462 9638 3469 9640
3495 9641 3515 9600
TIME...MOT...LOC 1008Z 252DEG 34KT 3472 9583
$$
BURKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:05 AM CDT, 57 minutes earlier.
Area forecast discussion, Apr 24, 3:05 AM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 305 AM CDT SUN APR 24 2011 .DISCUSSION...ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS PARTS OF THE AREA NORTH OF THE FRONT ARCING FROM SE OK INTO SW TX. THIS ACTIVITY SHOULD CONTINUE THROUGH THE EARLY MORNING BEFORE GRADUALLY LIFTING NE OF THE AREA LATER TODAY. ADDITIONAL STORM DEVELOPMENT LIKELY THIS AFTERNOON...ESPECIALLY IN THE VCNTY OF THE FRONT AIDED BY INITIAL SHORT WAVE TROUGH MOVING FROM THE SWRN U.S. INTO THE TX PANHANDLE. SHOWERS AND THUNDERSTORMS WILL AGAIN BECOME MORE WIDESPREAD NORTH OF THE FRONT SUNDAY NIGHT AS MAIN PORTION OF THE UPPER TROUGH ADVANCES EASTWARD TOWARD THE AREA. THIS FEATURE THEN LIFTS NEWD ACROSS THE AREA MONDAY WITH SURFACE WAVE DEVELOPING ON THE FRONT OVER N TX/SW OK BEFORE LIFTING NEWD INTO MO MONDAY AFTERNOON. THIS SHOULD SHIFT MAIN THUNDERSTORM THREAT TOWARD SERN PARTS OF THE FA FOR MONDAY AFTERNOON/EVENING. A STRONG JET MAX MOVING THROUGH THE WESTERN U.S. WILL RESULT IN DEEPENING ANOTHER WAVE OVER THE SOUTHERN ROCKIES AND THEN SEWD INTO THE SOUTHERN PLAINS BY TUESDAY. SURFACE LOW WILL DEVELOP AGAIN OVER N TX/SWRN OK WITH WARM FRONT EASTWARD NEAR RED RIVER AND DRYLINE EXTENDING SWD INTO TX BY TUESDAY AFTERNOON THEN MOVE RAPIDLY ENEWD AS UPPER SYSTEM DIGS INTO THE PLAINS. SIGNIFICANT SEVERE THREAT WILL DEVELOP BY LATE AFTERNOON/EVENING WHICH MAY AFFECT SE PARTS OF THE FA. THIS SHOULD SHIFT EAST OF THE BY TUESDAY EVENING AS LOW MOVES NORTHEAST AND FRONT SURGES BACK SOUTHWARD THROUGH THE AREA. SOME SHOWER/TSTMS MAY LINGER INTO WEDNESDAY OVER EASTERN PARTS OF THE FA BENEATH COOL AIR ALOFT. DRIER LOW LEVEL AIR MOVING IN BEHIND THE FRONT AND EXITING UPPER SYSTEM WILL RESULT IN DRY WEATHER THROUGH AT LEAST FRIDAY. ANOTHER FRONT EXPECTED TO MOVE INTO THE AREA AROUND SATURDAY. THUNDERSTORM CHANCES WILL BE MORE MARGINAL WITH THIS SYSTEM AS AS MOISTURE RETURN WILL BE LIMITED AND UPPER TROUGH TRACKS FARTHER NORTH. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 66 62 74 51 / 80 80 40 10 HOBART OK 68 59 74 46 / 60 60 30 10 WICHITA FALLS TX 76 64 82 54 / 60 50 20 10 GAGE OK 63 50 68 43 / 40 60 30 10 PONCA CITY OK 63 56 68 45 / 80 90 60 20 DURANT OK 77 66 82 58 / 60 60 40 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 22/02
Hazardous weather outlook, Apr 23, 11:59 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT SAT APR 23 2011
OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1159 PM CDT SAT APR 23 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTHEAST OF A LINE FROM
STILLWATER... TO EL RENO... TO LAWTON OKLAHOMA...TO ELECTRA AND
ARCHER CITY TEXAS.
TIMING...
ISOLATED LARGE HAIL MAY OCCUR ANYWHERE IN THE SLIGHT RISK AREA
OVERNIGHT.
IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF TENNIS BALLS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.
DISCUSSION...
A STATIONARY FRONT IS EXPECTED TO REMAIN JUST SOUTH AND EAST OF THE
NWS NORMAN COUNTY WARNING AREA OVERNIGHT. ELEVATED INSTABILITY
BEHIND THE FRONT WILL BE SUFFICIENT FOR STORMS TO PRODUCE LARGE
HAIL. THE STRONGEST STORMS OVERNIGHT MAY BE CAPABLE OF PRODUCING
HAIL TO THE SIZE OF TENNIS BALLS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS MAY BECOME ORGANIZED ON SUNDAY AFTERNOON AND
EVENING...ESPECIALLY OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
STORMS WITH VERY LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.
WIDESPREAD COVERAGE OF THUNDERSTORMS WITH FREQUENT LIGHTNING AND
MARGINALLY SEVERE HAIL IS EXPECTED OVER THE REMAINDER OF OKLAHOMA
SUNDAY NIGHT. THIS WILL ALL OCCUR IN ADVANCE OF AN UPPER LEVEL
TROUGH. WHEN THE TROUGH ARRIVES ON MONDAY...THE RISK OF ORGANIZED
SEVERE WEATHER WILL SHIFT INTO CENTRAL AND EASTERN OKLAHOMA.
FINALLY...A SECOND TROUGH MAY BRING THUNDERSTORMS TO OKLAHOMA AND
TEXAS ON TUESDAY...FOLLOWED BY A DRY PERIOD AT THE END OF NEXT WEEK.
OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS...AND POSSIBLY SOUTHWEST
OKLAHOMA. THE POSSIBILITY OF WILDFIRES WILL BE INCREASED IF THIS
HAPPENS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5 AM SUNDAY.In the hours before
Local storm report, Apr 24, 1:57 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
157 AM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL DAVIS 34.50N 97.12W
04/24/2011 E1.25 INCH MURRAY OK LAW ENFORCEMENT
QUARTER TO HALF DOLLAR SIZED HAIL REPORTED BY LAW
ENFORCEMENT IN THE CITY OF DAVIS.
&&
MASpecial weather statement, Apr 24, 2:41 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 241 AM CDT SUN APR 24 2011 OKZ019-020-240815- LOGAN OK-PAYNE OK- 241 AM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN AND PAYNE COUNTIES. AT 240 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF GUTHRIE...MOVING NORTHEAST AT 25 MPH. THIS AND OTHER THUNDERSTORMS WILL AFFECT INTERSTATE 35 BETWEEN MILE MARKERS 157 AND 177. THE GREATEST POTENTIAL FOR SMALL HAIL WILL PASS SOUTH OF MULHALL...TOWARD LAKE CARL BLACKWELL. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3616 9742 3605 9695 3581 9752 3596 9764 BURKE
Special weather statement, Apr 24, 2:56 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
256 AM CDT SUN APR 24 2011
OKZ023-027-038-240845-
CADDO OK-GRADY OK-COMANCHE OK-
256 AM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE AND GRADY
COUNTIES.
AT 256 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF FORT SILL...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
THIS STORM WILL APPROACH ELGIN...STERLING...CYRIL...ACME..AND
AGAWAM...THOUGH 330 AM CDT.
LAT...LON 3478 9841 3513 9801 3495 9785 3469 9800
3469 9811 3467 9815 3465 9841
BURKESpecial weather statement, Apr 24, 3:00 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 300 AM CDT SUN APR 24 2011 OKZ014-016-021-022-240845- ROGER MILLS OK-CUSTER OK-BECKHAM OK-WASHITA OK- 300 AM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...CUSTER...ROGER MILLS AND WASHITA COUNTIES. AT 300 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF SAYRE...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... THIS STORM WILL AFFECT SAYRE AND ELK CITY...AND EVENTUALLY APPROACH FOSS RESERVOIR. LAT...LON 3574 9933 3543 9903 3518 9971 3533 9982 BURKE
Special weather statement, Apr 24, 3:54 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
354 AM CDT SUN APR 24 2011
OKZ042-043-240930-
COAL OK-PONTOTOC OK-
354 AM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL AND PONTOTOC COUNTIES.
AT 353 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF FITTSTOWN...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL ALSO
AFFECT STONEWALL...JESSE...AND TUPELO.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
LAT...LON 3451 9651 3451 9680 3471 9678 3485 9641
3478 9640 3477 9635 3455 9635
BURKESpecial weather statement, Apr 24, 3:59 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
359 AM CDT SUN APR 24 2011
OKZ014-021-240945-
ROGER MILLS OK-BECKHAM OK-
359 AM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS
COUNTIES.
AT 358 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES SOUTHWEST OF ROLL TO 8 MILES SOUTHWEST OF SWEETWATER...MOVING
NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
THESE STORMS WILL AFFECT MUCH OF ROGER MILLS COUNTY...AND NORTHERN
BECKHAM COUNTY FROMS WEETWATER TO JUST NORTH OF ELK CITY.
LAT...LON 3546 10000 3577 9982 3586 9969 3585 9963
3587 9956 3600 9947 3601 9939 3597 9937
3596 9939 3555 9937 3555 9936 3547 9936
3528 10000
BURKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:34 PM CDT | Special Weather Statement | OUN | Marshall | 26 min |
| Apr 23, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 55 min |
| Apr 23, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Johnston, Love, Marshall | 63 min |
| Apr 23, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Murray, Pontotoc | 38 min |
| Apr 23, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter | 26 min |
| Apr 23, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 24 min |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Johnston | 49 min |
| Apr 23, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 54 min |
| Apr 23, 9:15 PM CDT | Special Weather Statement | OUN | Pontotoc | 15 min |
| Apr 23, 9:17 PM CDT | Special Weather Statement | OUN | Hughes | 13 min |
| Apr 23, 9:30 PM CDT | Special Weather Statement | OUN | Love | 15 min |
| Apr 23, 10:03 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Apr 23, 10:07 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Johnston | 23 min |
| Apr 23, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 64 min |
| Apr 23, 10:36 PM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Apr 23, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 28 min |
| Apr 23, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 38 min |
| Apr 23, 10:53 PM CDT | Special Weather Statement | OUN | Carter | 22 min |
| Apr 23, 11:11 PM CDT | Special Weather Statement | OUN | Carter | 19 min |
| Apr 23, 11:19 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 41 min |
| Apr 23, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 63 min |
| Apr 23, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 47 min |
| Apr 24, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 62 min |
| Apr 24, 12:40 AM CDT | Special Weather Statement | OUN | McClain | 20 min |
| Apr 24, 12:53 AM CDT | Special Weather Statement | OUN | Carter | 22 min |
| Apr 24, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 57 min |
| Apr 24, 1:04 AM CDT | Special Weather Statement | OUN | McClain | 11 min |
| Apr 24, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 63 min |
| Apr 24, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Oklahoma, Payne | 57 min |
| Apr 24, 1:34 AM CDT | Special Weather Statement | OUN | Kingfisher | 11 min |
| Apr 24, 1:37 AM CDT | Special Weather Statement | OUN | Tillman | 8 min |
| Apr 24, 1:38 AM CDT | Special Weather Statement | OUN | Cotton | 22 min |
| Apr 24, 1:44 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 61 min |
| Apr 24, 1:48 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 57 min |
| Apr 24, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Pontotoc | 65 min |
| Apr 24, 2:27 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 78 min |
| Apr 24, 2:41 AM CDT | Special Weather Statement | OUN | Logan | 34 min |
| Apr 24, 2:46 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 44 min |
| Apr 24, 2:56 AM CDT | Special Weather Statement | OUN | Grady | 49 min |
| Apr 24, 3:00 AM CDT | Special Weather Statement | OUN | Beckham | 45 min |
| Apr 24, 3:54 AM CDT | Special Weather Statement | OUN | Pontotoc | 36 min |
| Apr 24, 3:59 AM CDT | Special Weather Statement | OUN | Roger Mills | 46 min |
| Apr 24, 4:09 AM CDT | Special Weather Statement | OUN | Custer | 51 min |
| Apr 24, 10:10 AM CDT | Special Weather Statement | OUN | Cleveland | 20 min |
| Apr 24, 11:17 AM CDT | Special Weather Statement | OUN | Cleveland | 13 min |
| Apr 24, 12:49 PM CDT | Special Weather Statement | OUN | Cotton | 26 min |
| Apr 24, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Stephens | 46 min |
| Apr 24, 1:39 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 51 min |
| Apr 24, 1:59 PM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Apr 24, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 42 min |
| Apr 24, 2:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Pottawatomie | 66 min |
| Apr 24, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 50 min |
| Apr 24, 2:43 PM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 24, 3:27 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Apr 24, 3:56 PM CDT | Special Weather Statement | OUN | Seminole | 19 min |
| Apr 24, 4:15 PM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Pontotoc | 30 min |
| Apr 24, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 42 min |
| Apr 24, 5:11 PM CDT | Special Weather Statement | OUN | Hughes | 19 min |
| Apr 24, 5:22 PM CDT | Special Weather Statement | OUN | Hughes | 23 min |
| Apr 24, 6:27 PM CDT | Areal Flood Advisory | OUN | Hughes, Lincoln, Pontotoc, Pottawatomie, Seminole | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.